Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Vanishing theorems for singular varieties


Author: Kyungho Oh
Journal: Proc. Amer. Math. Soc. 119 (1993), 11-14
MSC: Primary 14F17; Secondary 32L20
MathSciNet review: 1163335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give generalizations of Ramanujam's version of the Kodaira Vanishing Theorem to singular varieties.


References [Enhancements On Off] (What's this?)

  • [GR] Hans Grauert and Oswald Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263–292 (German). MR 0302938
  • [H] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [K] G. Kempf, Toroidal embeddings $ 1$, Lecture Notes in Math., vol. 339, Springer-Verlag, New York, 1973.
  • [R] C. P. Ramanujam, Remarks on the Kodaira vanishing theorem, J. Indian Math. Soc. (N.S.) 36 (1972), 41–51. MR 0330164

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F17, 32L20

Retrieve articles in all journals with MSC: 14F17, 32L20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1163335-X
Article copyright: © Copyright 1993 American Mathematical Society